Is this PAS

Bigpoppa

New member
Nov 16, 2018
4
0
1
#1
Guys, I remember the day I stopped taking accutane when I was 16. I couldn’t get an erection, my libido was gone, decreased ejaculate volume. Fast forward, I was fine for 3-4 years after. High sex drive, high libido, high ejaculate. A year ago, I experienced what many call the crash. Literally every single sexual symptom EVERY SINGLE ONE, mental fatigue and anxiety, depression kicked in/ emotional blunting. Also, I’m a former D1 baseball player for a top 25 school and am now in medical school. I’m healthy as hell, been to every single doctor including Mayo Clinic. My hormones are all optimal/MRIs are fine. No one can explain what has happened. My question here is am I dealing with PAS? Is it really possible that I could have crashed years after taking accutane or should I shift my focus elsewhere? I read most people crash shortly after taking the drug. I’ve tried literally everything including methylation protocols. I would really love the peace of mind knowing if it is or isn’t this. Thank you so much for anyone who has input.
 

Lost

New member
Mar 10, 2018
18
13
3
#2
When you crashed were you depressed or taking some other medication? I took iso twice and crashed only during the second time. I was depressed, losing hair, applying minox and saw palmetto the second time.
 

Bigpoppa

New member
Nov 16, 2018
4
0
1
#3
No not all. Just happened gradually and out of no where. I had cut 25 pounds for my senior season and was operating on an empty tank so that played a part. But my original question was is it really possible to crash hard years later or is it most likely something else and possibly accutane had an effect. Thank you so much for any input it means a lot.